MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 130-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 164-01-14 - element-stem, collarless w/ha, std offset, (b)(6).180-11-56 - nv crown cup clsr hl w/ha 56 group 3: (b)(6).01-032-03-3694 - universal cup, head, delta, 36mm, -4: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a patient, who had a tha, reported early wear of prosthetic polyethylene with particulate disease and was admitted to the hospital and needs surgical intervention to prevent injury or permanent disability.No further information provided.

Brand Name
NOVATION
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24671352
Report Number1038671-2026-00315
Device Sequence Number10331469
Product Code MEH
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Catalogue Number130-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown